# SDR SWAA2022030929787

- Difficulty date: May 8, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD IS CRACKED. / REPAIRED PER EA 1-A53-2076 REV 11
